]. P. Agn07a, O. Auquiert, E. Gibaru, and . Nyiri, C 1 and C 2 -continuous polynomial parametric L p splines pp ¥ 1q, Computer Aided Geometric Design, vol.24, issue.7, pp.373-394, 2007.

]. P. Agn07b, O. Auquiert, E. Gibaru, and . Nyiri, On the cubic L 1 spline interpolant to the Heaviside function, Numerical Algorithms, vol.46, issue.4, pp.321-332, 2007.

]. P. Auq07 and . Auquiert, Interpolation de points par des splines L 1régulì eres, 2007.

V. Bertalmio, G. Caselles, J. Sapiro, and . Verdera, Filling-in by joint interpolation of vector fields and gray levels, Image Processing IEEE Transactions on, vol.10, issue.8, pp.1200-1211, 2001.

J. [. Brooks, E. L. Dulá, and . Boone, A pure L 1 -norm principal component analysis, Computational Statistics and Data Analysis, issue.0, pp.6183-98, 2013.

U. [. Bosworth and . Lall, AnL 1 smoothing spline algorithm with cross validation, Numerical Algorithms, vol.16, issue.8, pp.407-417, 1993.
DOI : 10.1007/BF02109421

F. [. Barrodale and . Roberts, An Improved Algorithm for Discrete 1

F. [. Barrodale and . Roberts, Solution of an overdetermined system of equations in the l1 norm [F4], Communications of the ACM, vol.17, issue.6, pp.319-320, 1974.
DOI : 10.1145/355616.361024

L. [. Boyd and . Vandenberghe, Convex optimization, 2004.

W. [. Cavaretta, C. A. Dahmen, and . Micchelli, Stationary subdivision. Memoirs of the, 1991.

N. [. Cohen, B. Dyn, and . Matei, Quasilinear subdivision schemes with applications to ENO interpolation, Applied and Computational Harmonic Analysis, vol.15, issue.2, pp.89-116, 2003.
DOI : 10.1016/S1063-5203(03)00061-7

S. [. Cheng, J. E. Fang, and . Lavery, Univariate cubic L 1 splines - A geometric programming approach, Mathematical Methods of Operations Research (ZOR), vol.56, issue.2, pp.197-229, 2002.
DOI : 10.1007/s001860200216

B. Cheng, S. Fang, and J. E. Lavery, Splines, Computational Optimization and Applications, vol.29, issue.2, pp.219-253, 2004.
DOI : 10.1023/B:COAP.0000042031.03626.1b

S. [. Cheng, J. E. Fang, and . Lavery, Shape-preserving properties of univariate cubic <mml:math altimg="si11.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mrow><mml:mi>L</mml:mi></mml:mrow><mml:mrow><mml:mn>1</mml:mn></mml:mrow></mml:msub></mml:math> splines, Journal of Computational and Applied Mathematics, vol.174, issue.2, pp.361-382, 2005.
DOI : 10.1016/j.cam.2004.05.003

S. Chiu, J. E. Fang, J. Lavery, Y. Lin, and . Wang, Approximating term structure of interest rates using cubic L1 splines, European Journal of Operational Research, vol.184, issue.3, pp.990-1004, 2008.
DOI : 10.1016/j.ejor.2006.12.008

Y. [. Cao, S. Gousseau, P. Masnou, and . Pérez, Geometrically Guided Exemplar-Based Inpainting, SIAM Journal on Imaging Sciences, vol.4, issue.4, pp.1143-1179, 2011.
DOI : 10.1137/110823572

URL : https://hal.archives-ouvertes.fr/hal-00392018

P. Craven and G. Wahba, Smoothing noisy data with spline functions, Numerische Mathematik, vol.4, issue.4
DOI : 10.1007/BF01404567

]. I. Dau92 and . Daubechies, Ten lectures on wavelets. CBMS-NSF Regional conference series in applied mathematics, 1992.

]. C. De-boor, On ???best??? interpolation, Journal of Approximation Theory, vol.16, issue.1, pp.28-42, 1976.
DOI : 10.1016/0021-9045(76)90093-9

[. Boor, A practical guide to splines

V. Dobrev, J. Guermond, and B. Popov, Surface Reconstruction and Image Enhancement via $L^1$-Minimization, SIAM Journal on Scientific Computing, vol.32, issue.3, pp.1591-1616, 2010.
DOI : 10.1137/09075408X

G. [. Devore and . Lorentz, Constructive approximation. Grundlehren der mathematischen Wissenschaften, 1993.

Z. Deng, J. E. Lavery, S. Fang, and J. Luo, ???1 Major Component Detection and Analysis (???1 MCDA) in Three and Higher Dimensional Spaces, Algorithms, vol.7, issue.3, pp.429-443, 2014.
DOI : 10.3390/a7030429

P. [. Donoho and . Stark, Uncertainty Principles and Signal Recovery, SIAM Journal on Applied Mathematics, vol.49, issue.3, pp.906-931, 1989.
DOI : 10.1137/0149053

T. [. Esakkirajan, A. N. Veerakumar, C. H. Subramanyam, and . Premchand, Removal of High Density Salt and Pepper Noise Through Modified Decision Based Unsymmetric Trimmed Median Filter, IEEE Signal Processing Letters, vol.18, issue.5, pp.287-290, 2011.
DOI : 10.1109/LSP.2011.2122333

]. G. Far02 and . Farin, Curves and surfaces for CAGD : a practical guide. The Morgan Kaufmann series in computer graphics and geometric modeling, 2002.

]. R. Far08 and . Farouki, Pythagorean-Hodograph curves : algebra and geometry inseparable . Geometry and computing, 2008.

J. Fiorot and P. Jeannin, Courbes et surfaces rationnelles : applicationsàapplications`applicationsà la CAO. Recherches en mathématiques appliquées, -Condé- sur-Noireau, 1989.

J. [. Fisher and . Jerome, Spline solutions to L1 extremal problems in one and several variables, Journal of Approximation Theory, vol.13, issue.1, pp.73-83, 1975.
DOI : 10.1016/0021-9045(75)90016-7

F. [. Foster and . Richards, The Gibbs Phenomenon for Piecewise-Linear Approximation, The American Mathematical Monthly, vol.98, issue.1, pp.47-49, 1991.
DOI : 10.2307/2324037

L. Gajny, O. Gibaru, and E. Nyiri, L 1 C 1 polynomial spline approximation algorithms for large data sets, Numerical Algorithms, vol.29, issue.7, pp.807-826, 2014.
DOI : 10.1007/s11075-014-9828-x

URL : https://hal.archives-ouvertes.fr/hal-00927555

L. Gajny, O. Gibaru, E. Nyiri, and S. Fang, Best L 1 approximation of jump functions in Chebyshev and weak-Chebyshev subspaces of C 0 ra, bs, 2014.

E. [. Gajny, O. Nyiri, and . Gibaru, Fast Polynomial Spline Approximation for Large Scattered Data Sets via L 1 Minimization, Geometric Science of Information, pp.813-820, 2013.
DOI : 10.1007/978-3-642-40020-9_91

]. J. Gre86 and . Gregory, Shape preserving spline interpolation, Computer-Aided Design, vol.18, issue.1, pp.53-57, 1986.

]. F. Hernoux, R. Béarée, L. Gajny, J. Bancalin, E. Nyiri et al., Leap Motion pour la capture de mouvement 3D par spline L 1, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00967477

D. [. Hoschek, L. L. Lasser, and . Schumaker, Fundamentals of computer-aided geometric design, 1993.

]. H. Hot33 and . Hotelling, Analysis of a complex of statistical variables into principal components, Journal of Educational Psychology, vol.24, issue.7, pp.498-520, 1933.

J. [. Hobby and . Rice, A Moment Problem in L 1 Approximation, Proceedings of the, pp.665-670, 1965.

]. D. Jac21 and . Jackson, Note on a class of polynomials of approximation. Transactions of the, pp.320-326, 1921.

[. Jin, J. E. Lavery, and S. Fang, Univariate Cubic L1 Interpolating Splines: Analytical Results for Linearity, Convexity and Oscillation on 5-PointWindows, Algorithms, vol.3, issue.3, pp.276-293, 2010.
DOI : 10.3390/a3030276

[. Jin, L. Yu, J. E. Lavery, and S. Fang, Univariate cubic L 1 interpolating splines based on the first derivative and on 5-point windows: analysis, algorithm and shape-preserving properties, Computational Optimization and Applications, vol.40, issue.2, pp.575-600, 2011.
DOI : 10.1007/s10589-011-9426-y

]. D. Bibliographie-[-kam79 and . Kammler, L 1 -Approximation of Completely Monotonic Functions by Sums of Exponentials, SIAM Journal on Numerical Analysis, vol.16, issue.1, pp.30-45, 1979.

M. [. Kayumov and . Mazure, Chebyshevian splines: interpolation and blossoms, Comptes Rendus Mathematique, vol.344, issue.1, pp.65-70, 2007.
DOI : 10.1016/j.crma.2006.11.021

URL : https://hal.archives-ouvertes.fr/hal-00171429

T. J. Kripke and B. R. Rivlin, Approximation in the metric of L 1 pX, µq. Trans

W. [. Karlin and . Studden, Tchebycheff systems : with applications in analysis and statistics. Pure and applied mathematics, 1966.

]. S. Lan86 and . Lang, Introduction to linear algebra. Undergraduate texts in mathematics

J. E. Lavery, Shape-preserving, multiscale fitting of univariate data by cubic L1 smoothing splines, Computer Aided Geometric Design, vol.17, issue.7, pp.715-727, 2000.
DOI : 10.1016/S0167-8396(00)00025-X

J. E. Lavery, Univariate cubic Lp splines and shape-preserving, multiscale interpolation by univariate cubic L1 splines, Computer Aided Geometric Design, vol.17, issue.4, pp.319-336, 2000.
DOI : 10.1016/S0167-8396(00)00003-0

]. J. Lav01 and . Lavery, Shape-preserving, multiscale interpolation by bi-and multivariate cubic L 1 splines, Computer Aided Geometric Design, vol.18, issue.4, pp.321-343, 2001.

]. J. Lav02, J. E. Lavery, and . Lavery, Shape-preserving, multiscale interpolation by univariate curvature-based cubic L 1 splines in Cartesian and polar coordinates Shape-preserving approximation of multiscale univariate data by cubic L 1 spline fits, Computer Aided Geometric Design Computer Aided Geometric Design, vol.19, issue.211, pp.257-27343, 2002.

]. J. Lav05 and . Lavery, Shape-preserving interpolation of irregular data by bivariate curvature-based cubic L 1 splines in spherical coordinates, Computer Aided Geometric Design, vol.22, issue.9, pp.818-837, 2005.

]. J. Lav06 and . Lavery, Shape-preserving, first-derivative-based parametric and nonparametric cubic L 1 spline curves, Computer Aided Geometric Design, vol.23, issue.3, pp.276-296, 2006.

[. Lal, S. Kumar, and M. Chandra, Removal of high density salt & pepper noise through super mean filter for natural images super mean filter for natural images, International Journal of Computer Science Issues, vol.9, issue.3

J. [. Lyche and . Merrien, C1 Interpolatory Subdivision with Shape Constraints for Curves, SIAM Journal on Numerical Analysis, vol.44, issue.3, pp.1095-1121, 2006.
DOI : 10.1137/040621302

URL : https://hal.archives-ouvertes.fr/hal-00003627

C. Manni, On shape preserving c2 hermite interpolation, Bit Numerical Mathematics, vol.41, issue.1, pp.127-148, 2001.
DOI : 10.1023/A:1021921902509

]. Maz06 and . Mazure, Choosing spline spaces for interpolation, pp.311-326, 2006.

]. C. Mic77 and . Micchelli, Best L 1 approximation by weak Chebyshev systems and the uniqueness of interpolating perfect splines, Journal of Approximation Theory, vol.19, issue.1, pp.1-14, 1977.

M. [. Manni and . Mazure, Shape Constraints and Optimal Bases for $C^1$ Hermite Interpolatory Subdivision Schemes, SIAM Journal on Numerical Analysis, vol.48, issue.4, pp.1254-1280, 2010.
DOI : 10.1137/09075874X

URL : https://hal.archives-ouvertes.fr/hal-00862630

P. [. Moskona, E. B. Petrushev, and . Saff, The Gibbs phenomenon for bestL 1-trigonometric polynomial approximation, Constructive Approximation, vol.3, issue.3, pp.391-416, 1995.
DOI : 10.1007/BF01208562

D. Mitzel, T. Pock, T. Schoenemann, and D. Cremers, Video Super Resolution Using Duality Based TV-L 1 Optical Flow, Proceedings of the 31st DAGM Symposium on Pattern Recognition, pp.432-441, 2009.
DOI : 10.1137/1.9781611970944

[. Merrien and P. Sablonnì-ere, Monotone and Convex C 1 Hermite Interpolants Generated by a Subdivision Scheme, Constructive Approximation, vol.19, issue.2, pp.279-298, 2003.
DOI : 10.1007/s00365-002-0512-3

]. G. Nü89 and . Nürnberger, Approximation by Spline Functions, 1989.

O. [. Nyiri, P. Gibaru, and . Auquiert, Fast polynomial spline interpolation algorithm with shape-preserving properties, Computer Aided Geometric Design, vol.28, issue.1, pp.65-74, 2011.
DOI : 10.1016/j.cagd.2010.10.002

URL : https://hal.archives-ouvertes.fr/hal-00777464

]. A. Pin76 and . Pinkus, A Simple Proof of the Hobby-Rice Theorem, Proceedings of the American Mathematical Society, pp.82-84, 1976.

]. A. Pin88 and . Pinkus, On smoothest interpolants, SIAM Journal on Mathematical Analysis, vol.19, issue.6, pp.1431-1441, 1988.

]. A. Pin89 and . Pinkus, On L 1 -approximation. Cambridge tracts in mathematics, 1989.

P. [. Pelosi and . Sablonnì-ere, Shape-preserving <mml:math altimg="si41.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mrow><mml:mi>C</mml:mi></mml:mrow><mml:mrow><mml:mn>1</mml:mn></mml:mrow></mml:msup></mml:math> Hermite interpolants generated by a Gori???Pitolli subdivision scheme, Journal of Computational and Applied Mathematics, vol.220, issue.1-2, pp.686-711, 2008.
DOI : 10.1016/j.cam.2007.09.013

W. [. Piegl and . Tiller, The NURBS book. Monographs in visual communications, NURBS : Non-Uniform Rational B-Splines, 1997.

T. Pock, M. Urschler, C. Zach, R. Beichel, and H. Bischof, A Duality Based Algorithm for TV-L 1-Optical-Flow Image Registration, MICCAI'07 Proceedings of the 10th international conference on Medical image computing and computer-assisted intervention, pp.511-518, 2007.
DOI : 10.1007/978-3-540-75759-7_62

]. J. [-ric64a and . Rice, On the Computation of L 1 Approximations by Exponentials, Rationals , and Other Functions, Mathematics of Computation, vol.18, issue.87, pp.390-396, 1964.

]. J. [-ric64b and . Rice, The Approximation of functions, Linear theory

]. D. Sch65 and . Schweikert, An Interpolation Curve Using a Spline in Tension, Journal of Mathematical Physics, vol.45, p.33, 1965.

]. L. Sch81 and . Schumaker, Spline functions : basic theory. Pure and applied mathematics, 1981.

. T. Sfn-69-]-j, H. O. Schwartz, R. Fattorini, H. Nirenberg, H. Porta et al., Nonlinear functional analysis. Notes on mathematics and its applications, 1969.

M. Sommer, Weak Chebyshev spaces and best L1-approximation, Journal of Approximation Theory, vol.39, issue.1, pp.54-71, 1983.
DOI : 10.1016/0021-9045(83)90068-0

URL : http://doi.org/10.1016/0021-9045(83)90068-0

S. [. Saff and . Tashev, Gibbs phenomenon for best L p approximation by polygonal lines, East Journal on Approximations, vol.5, issue.2, pp.235-251, 1999.

]. H. Str84 and . Strauss, Best L 1 -approximation, Journal of Approximation Theory, vol.41, issue.4, pp.297-308, 1984.

Q. [. Tian, J. E. Jin, and S. Lavery, ???1 Major Component Detection and Analysis (???1 MCDA): Foundations in Two Dimensions, Algorithms, vol.6, issue.1, pp.12-28, 2013.
DOI : 10.3390/a6010012

]. K. Uso67 and . Usow, On L 1 Approximation I : Computation for Continuous Functions and Continuous Dependence, SIAM Journal on Numerical Analysis, vol.4, issue.1, pp.70-88, 1967.

]. R. Van89 and . Vanderbei, Affine-scaling for linear programs with free variables, Mathematical Programming, pp.31-44, 1989.

V. [. Voronin, V. A. Marchuk, K. O. Frantc, and . Egiazarian, Image inpainting algorithm based on edge reconstruction, 2012 IEEE 11th International Conference on Signal Processing, pp.659-662, 2012.
DOI : 10.1109/ICoSP.2012.6491574

J. [. Wang, S. Lavery, and . Fang, Approximation of Irregular Geometric Data by Locally Calculated Univariate Cubic $$L^1$$ L 1 Spline Fits, Annals of Data Science, vol.3, issue.1, pp.5-14, 2014.
DOI : 10.1007/s40745-014-0002-z

A. Wedel, T. Pock, C. Zach, H. Bischof, and D. Cremers, An Improved Algorithm for TV-L 1 Optical Flow, Statistical and Geometrical Approaches to Visual Motion Analysis, pp.23-45, 2009.
DOI : 10.1007/978-3-642-03061-1_2

L. Yu, Q. Jin, J. E. Lavery, and S. Fang, Univariate Cubic L1 Interpolating Splines: Spline Functional, Window Size and Analysis-based Algorithm, Algorithms, vol.3, issue.3, pp.311-328, 2010.
DOI : 10.3390/a3030311

]. R. Zal75 and . Zalik, Existence of Tchebycheff extensions, Journal of Mathematical Analysis and Applications, vol.51, issue.1, pp.68-75, 1975.

]. W. Zha07 and . Zhang, Bivariate cubic L 1 splines and applications, 2007.

]. R. Zie79 and . Zielke, Discontinuous Chebyshev systems, 1979.

C. [. Zhang and . Martin, Convergence and Gibbs' phenomenon in cubic spline interpolation of discontinuous functions, Journal of Computational and Applied Mathematics, vol.87, issue.2, pp.359-371, 1997.
DOI : 10.1016/S0377-0427(97)00199-4